# SDR MALA040379

- Difficulty date: April 26, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 14,998 hours, 16,439 cycles
- System (JASC): 7600 · Engine Controls
- Part: Condition Lever
- Part number: 82180
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT CONDITION LEVER WILL NOT CONTROL PROP INTO MIN MAX RANGE. PILOT REPORTED DIFFICULTY IN THE MIN/MAX RANGE.  MAINTENANCE REMOVED AND REPLACED RT CONDITION AIRFRAME CABLE PN 82180 PERFORMED MASTER RIG TEST RAN ALL CHECKS GOOD.
